MathSciNet Relay Station
MathSciNet bibliographic data
MR46375 (13,724e) 10.0X
de Bruijn, N. G. On the number of positive integers $\leq x$ and free of prime factors $>y$. Nederl. Acad. Wetensch. Proc. Ser. A. 54, (1951). 50–60.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement